It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-09-2005, 08:30 AM   #1
Senior Member
 
Join Date: Jul 2005
Posts: 100
theb1971 HB User
antibiotics

me again. I swear I have just been a mess these last 2 weeks. I posted teh beginning of last week about a terrible flu I had, well it turned into a baaadd sinus infection. My ob put me on z pak (zithromax) I started yesterday and the packet said to take 2 your first day, then one today and one each day for 3 more days. Here is the embarrassing part, about an hour ago I got diarrea (spell?) and it was bright green...(I know eeewww) I called the drs office and they said it was "probably" from the antibiotic and not to worry. Has anyone else had an experience with this? I of course am freaking out again. I swear I get to thinking that as sick as I have been and now this that I am really hurting the baby. Now im worried.

 
Old 11-09-2005, 11:21 AM   #2
Veteran
(female)
 
Join Date: Mar 2005
Posts: 316
Sallyz HB User
Re: antibiotics

Don't worry--the antibiotics just irritated your intestines (sorry if tmi). It happens to me every time I take them, especially zithromax...ugh. It's not going to hurt the baby--the reason it's green is because it's moving through too fast...again, sorry if tmi! My doctor said when this happens you aren't losing any nutrients, just water--so be sure to drink water. Try eating some yogurt and if it still doesn't stop, ask your doc if you can take a probiotic suppliment (be sure to ask first cause I don't know about this during pregnancy but it's what I took a few times when I wasn't preggo).

 
Sponsors Lightbulb
   
Old 11-09-2005, 11:25 AM   #3
Senior Member
 
Join Date: Jul 2005
Posts: 100
theb1971 HB User
Re: antibiotics

Great thank you Sally!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Antibiotics for BV cause yeast? ACHERON Women's Health 2 04-05-2009 03:42 PM
Do antibiotics always cause "herxes"??? Alesis Lyme Disease 20 10-11-2007 12:37 PM
Oral antibiotics with disseminated disease? bubbalyme Lyme Disease 34 05-11-2007 07:31 PM
birth control ad antibiotics dana_frost Birth Control 4 05-02-2005 05:03 PM
Antibiotics And Birth Control Pills RICH7 Birth Control 6 04-23-2005 07:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 10:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!